# SDR SWIA202161304

- Difficulty date: August 21, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 31,339 hours, 19,189 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH MLG HAS A CRACKED BRACKET ON FWD SIDE OF DRY BAY JUST ABOVE THE SIDE STAY (MARKED)     (C-CHECK RO 9/27/2021)    REPLACED NEW LH MLG BRACKET ON FWD SIDE DRY BAY REF CRJ700 SRM 51-42-21-001-001-A01 AND DWG CC670-10320 REV F. COMPLIED WITH TASK CARD 51-900-1002-SKY AND 28-900-1000-SKY.
